Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have hair fall. Used Henna. Took follihair. Continue medication?

hi this is dimpi 35 years from bangalore. i never use coloring chemicals except henna thrice a month. I have lots of hair fall whenever i do a hairwash and combing. Every weekend i do hair wash and lots of hair fall everytime. I am scared if i become bald. once i consulted doctor and had medicines follihair and haem up tabs for 6 montths course. when course got over, hair fall started again but not immediately. just after 2 montths same problem. is there any permanent solution for less hair fall or totally no hair hair fall. OR do i continue the same medicine for life long. thanks.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi mr Das welcome to Health care magic forum. You must be having male pattern baldness, probably heridetory. If it is so, it has got specific drugs,it needs treatment continuously for longer periods.
The other causes of alopecia are, anaemia, dandruff, intestinal worms, convalasence from ac diseases, anxiety and mental tensions. If these are the causes, the underlying cause should be treated under the supervision of a dermatologist.
Besides i advise you some diet recommendations, as take more of green leafy vegetables, pulses, sprouts, non vegetarian foods, fruits, and juices. to provide iron, prteins, and essential nutrients necessory for healthy hair grouth.
Wishing for a quick recovery, and thanks for calling.

Answered: Thu, 7 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor